Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (11): 110503    DOI: 10.1088/1674-1056/19/11/110503
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Nonlinear analysis of traffic jams in an anisotropic continuum model
Arvind Kumar Guptaa, Sapna Sharmab
a Department of Mathematics, IIT Ropar-140001, India; b Mathematics Group, Birla Institute of Technology and Science, Pilani-333031, India

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: